278?1253665060
The Chronic Pain Couch User Group
I need help; I'm so sick and tired of pain, pain meds and withdraw...
About This Group:

This is a great site for anyone suffering from Chronic Pain or has a Family member or Friend who suffers. A place where you can tell your story, find others with similar conditions or pain, help someone in need, read up on the latest Chronic Pain treatments or simply sit for a while. Chronic Pain as we all know can be debilitating and relentless. It is not prejudice in any way, shape, or form. It can strike without warning and stay for life. The Chronic Pain Couch is a place designed for your comfort, and please note.. You don't have to suffer from chronic Pain to be a part of this community, we offer a variety of other topics as well. I truly hope that you will come and join us. And remember, there is never a need to worry whether or not your post has been read, a member or myself (Molly) are generally available to read and respond to all posts that come our way...... We are always here for you. Together We CAN Make A Difference in each others lives and how we manage day to day in coping with our relentless pain. Warmest regards, Mollyrae, founder of The Chronic Pain Couch.

Founded by Mollyrae on September 22, 2009
766 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I need help; I'm so sick and tired of pain, pain meds and withdrawal.

Hi, well some of you know that i came off morphine in June.  I tried to manage with codeine and medical marijuana.
I suffered in pain all of August, then in Sept. my Pain Dr. talked me into taking Ultram.  It was great at first as usual, my mood and pain were better, but then in October I started to have withdrawal symptoms two hours after taking a dose.
I had to start increasing my doses before I even needed pain relief, I was in hot and cold clammy sweats until I took the next dose??  Why does this keep happening??  Now I have weened off the drug and the horrible sweats have gone away, but my pain levels are intolerable.  I've been taking tylenol 3's, and medical marijuana at night and only when I'm desperate during the day. Today I broke down and took 5mg of morphine, and now i feel really guilty (but the pain is gone).  I'm so done with all of this, I don't like drugs, the side effects, the eventual dependency and then the withdrawal.
What a hellish roundabout this is, a catch 22, drugs or pain?  Why can't I just live a pain free life. If I want to continue trying the last drug my Pain Dr. will give me is Suboxone or a Butrans patch.  Will this have the same result as opioids?
Related Discussions
1 Comment
Blank
1157044_tn?1318303724
Oh My God do I understand what you are going through!

The pain medication merry-go-round, except not so merry.

I know the hot/cold sweats well.  I no longer take narcotics for pain.  I got off morphine and the fentanyl patch near 2 years ago.  

And yes that infamous choice between pain, functionality, side effects, and your mentally getting around what you are put in a place to take.  Certainly the pain isn’t enough!

Do not feel guilty for taking 5 mgs of morphine.  You have the right to pain relief!  

I was prescribed suboxone on an 8 day taper when getting off morphine and the fentanyl patch a couple years ago.  I found the suboxone got me out of the hellish pain but I did not consult either my pain dr or my neurologist to continue with it to help manage my pain.  I have heard it has helped others ongoing managing their pain.  However, know it is something you can become physically dependent on.  

These are all such hard choices.

I may not be taking narcotics but do not misunderstand I am on medications for pain I could not live without them.  I take neuropathic type pain medications and I get a lidocaine infusion weekly to help manage mine.  Is it enough – well I guess is anything ever enough?  Living in little to no pain – can you imagine?

I hope you are closer to finding a new option to try that you feel comfortable with.

I noticed you commented on a post about exercising with pain.  Good for you!  Try to keep that up as much as you can.  I found mine has helped me manage the pain and my neurologist and pain dr/pain clinic have only encouraged me to continue to do so.  

Blank
Recent Activity
Avatar_n_tn
Blank
mychronicbackpain commented on Why You Might Have A ...
8 hrs ago
168348_tn?1379360675
Blank
ChitChatNine is happy! Comment
15 hrs ago
480448_tn?1403547723
Blank
nursegirl6572 commented on tha godhead
18 hrs ago
MedHelp Health Answers